Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287159] of Ingrid Daubechies

Papers Published

  1. Daubechies, I; Planchon, F, Adaptive Gabor transforms, Applied and Computational Harmonic Analysis, vol. 13 no. 1 (2002), pp. 1-21 [doi]
    (last updated on 2017/12/11)

    Abstract:
    We aim to provide time-frequency representations of a one-dimensional signal where the window is locally adapted to the signal, thus providing a better readability of the representation. © 2002 Elsevier Science (USA). All rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320